Jump to content
CrazyBoards.org

Embarresing problem pls help


Recommended Posts

Hey guys so i've stayed on my meds as planned and according to the doctor she has given me some more medication to treat the side effects of my current medication

 

i just joined the Med go round club... So far however it's working and i've stayed semi sane well more sane than i was about a month ago and so far most of my side effects have been treated.

 

But i have one more really embarrassing problem.

 

I can't get it up, you know Erectile dysfunction. I got a wife now and it's causing problems for us.

 

The GP has refused me any medication to assist with this problem and it's kinda shamefull especially for a guy not to be able to get it up for his own wife so..........

 

1 - What meds might be causing this problem

2 - Do you think it will be short term side effect or long term

3 - Treatment options i can ask my doctor for

 

I hope you guys can help, so far the advice you have given me here has helped me and my doctor make informed choices about my illness and medications and it is working so far

Link to comment
Share on other sites

I'm not sure which med caused this but the main "boner pills" are Viagra, Levitra and Cialis. Viagra and Levitra last about 4 hours, Cialis lasts up to 36 hours. They're all pretty expensive. At least 10 bucks a pill. Levitra is the cheapest in Australia.

Link to comment
Share on other sites

I'm not sure which med caused this but the main "boner pills" are Viagra, Levitra and Cialis. Viagra and Levitra last about 4 hours, Cialis lasts up to 36 hours. They're all pretty expensive. At least 10 bucks a pill. Levitra is the cheapest in Australia.

 

Yeh she wanted to give me viagra but then she refused saying only a specialist doctor can do it not a regular GP, so she is waiting for my PDOC appointment on the 9th Jan

 

She wrote up quite a lengthy note saying how much my meds have changed and as you can see i am on quite a cocktail now!

Link to comment
Share on other sites

My psychiatrist prescribed Levitra for me recently. I don't believe there's any legal reason a GP or psychiatrist can't prescribe it. My pdoc was a bit uncomfortable with it, though, being that it's outside of her area of expertise. I think if psychiatrists don't know much about these drugs, they should learn. A lot of psych drugs can cause impotence, they should know how to deal with that. It could go a long way to increasing compliance.

Link to comment
Share on other sites

Hey guys so basically in the last 2-3 weeks my ankles have been doubling in size swollen, basically water retention i think.

 

It hurts to touch them and it hurts to walk. i am slowly losing weight also so i am unsure what the cause is.

 

Is there anyone able to help me out what might be causing this and how i can fix it?

Link to comment
Share on other sites

I'm a lady.

 

Sexual dysfunction for me was temporary, even on antidepressants. By the way, it's probably the AD and the AP acting together in sweet harmony to deflate your boner.

 

Oh ok well hopefully this is only temporary they reduced my doses so i'll know soon enough. My wife is praying for it tonight lol  :D

Link to comment
Share on other sites

You realize that penis-in-vagina sex is but one very small part of all of the options available in the healthy sex sphere? Even if you stay vanilla there are lots of other ways for you to please her between now and then.

 

lol darned right m8!  :smartass:  i plan on giving her some other pleasure tonight and she said that it does not change anything between us either, she fully understands the complications of my medications.

 

What a lovely wife i have, maybe i might be able to will power it up tonight haha

Link to comment
Share on other sites

Yeh turns out Paliperidone is resonsible for that so now they've reduced it to 3mg i've found it's starting to work again, i figure once i'm weened off paliperidone all together this problem will be 100% fixed

 

I see a specialist 9th jan so hopefully they can give me something to help me until then

Link to comment
Share on other sites

Just a thought that every med you introduce into your system, even if it's designed to help address side effects of one of the primary meds, increases the likelihood of creating new and different side effects.

 

It might be worth your while to prioritize treating your symptoms and side effects and decide what you are willing to tolerate in order to address your primary MH symptoms.

 

Also, there is often a "start up" period where bodies get used to new chemicals we are throwing at them. I worry that by adding another med to the mix you will be increasing the length of that start up period it will take longer for you to reach some kind of equilibrium. When you reach some kind of equilibrium, chances are REALLY GOOD that you will have decreased side effects.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...